For the last two months, my eyes have been watering to the point of blurring my vision and creating tears running down my face. This condition coincides with the time I started on this medicine. Is this a side effect? Is there something I can do? It is affecting my work.
JAN42 seems like this is kind of a wierd one but just because it does not have it does not mean it is not causing it..this drug does cause dry eyes,,and glucomma squinting etc which could be part of the watery eyes and not knowing what else you might be taking you have put up with this long enough... CALL YOUR DOCTOR I WOULD EVEN GO SO FAR AS TO GET MY EYES CHECKED..GLUCOMMA IS NOTHING TO FOOL WITH..but the other problems could cause some tear duct problems even if not listed so make sure if it turns out it is the drug it is turned in to the DEA as a side effect..lots of the newer drugs we learn much more about them when there out in the real public that is when the number of people go way up that are using them... PLEASE CALL THE DOCTOR TODAY AND LET HIM/HER KNOW TODAY.there are alot of drugs in this class that won't cause this..but please let the doctor know asap... Chuck wise medically retired pharmacy technician C.pht Oregon... we don't ever want to take a chance with the eyes my friend so please get on this..Chuck1957
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2013 • 12 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 26 Aug 2014 • 2 answers
Posted 29 Sep 2015 • 0 answers
Posted 2 Apr 2016 • 0 answers